MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU313115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: (b)(4).Additional concomitant medical products: patient medications include but are not limited to: ursodiol, atorvastin, hydrazine, hydroxyzine, iron supplement, losartan, aspirin, carvedilol, finasteride, tamsulosin, warfarin.(b)(4).
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for a dissection of the descending thoracic aorta and was implanted with two conformable gore® tag® thoracic endoprostheses.An unknown cook device was also implanted and positioned as the most distal device.The patient tolerated the procedure.On (b)(6) 2018, the patient underwent an mri and ct of the head and neck for new onset hoarseness which showed a new large arch aneurysm which appeared to be partially thrombosed.On (b)(6) 2018, an extension of the dissection both proximally and distally was reported.Proximally the dissection had extended to the left common carotid artery (lcca) with the false lumen having extended and covering the lcca.Distally the extension extended down to the infrarenal abdominal aorta.The patient underwent reintervention and a lcca to left subclavian artery (lsa) bypass was performed and an additional conformable gore® tag® thoracic endoprosthesis was implanted proximally with coverage of the lsa and lcca.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8066982
Report Number2017233-2018-00688
Device Sequence Number11438435
Product Code MIH
UDI-Device Identifier00733132617814
UDI-Public00733132617814
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Catalogue NumberTGU313115
Device Lot Number10964794
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age70 YR
Patient Weight84